skip to main content
Resultados 1 2 3 4 5 next page
Mostrar Somente
Refinado por: Base de dados/Biblioteca: SpringerLink remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Geometric division problems, quadratic equations, and recursive geometric algorithms in Mesopotamian mathematics

Friberg, Jöran

Archive for History of Exact Sciences, 2014, Vol.68(1), pp.1-34 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

Identifying opportunities for grade one children to acquire foundational number sense: Developing a framework for cross cultural classroom analyses

Andrews, Paul ; Sayers, Judy

Early Childhood Education Journal, 2015, Vol.43(4), pp.257-267 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

Group actions on Segal operads

Bergner, Julia ; Hackney, Philip

Israel Journal of Mathematics, 2014, Vol.202(1), pp.423-460 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

On the cohomology of the Losev-Manin moduli space

Bergström, Jonas ; Minabe, Satoshi

Manuscripta mathematica, 2014, Vol.144(1), pp.241-252 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

Boundary estimates for non-negative solutions to non-linear parabolic equations

Nyström, Kaj ; Persson, Håkan ; Sande, Olow

Calculus of Variations and Partial Differential Equations, 2015, Vol.54(1), pp.847-879 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

Stationary Boundary Points for a Laplacian Growth Problem in Higher Dimensions

Gardiner, Stephen J. ; Sjödin, Tomas

Archive for Rational Mechanics and Analysis, 2014, Vol.213(2), pp.503-526 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

A boundary estimate for non-negative solutions to Kolmogorov operators in non-divergence form

Cinti, Chiara ; Nyström, Kaj ; Polidoro, Sergio

Annali di Matematica Pura ed Applicata, 2012, Vol.191(1), pp.1-23 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

Systems of variational inequalities for non-local operators related to optimal switching problems: existence and uniqueness

Lundström, Niklas ; Nyström, Kaj ; Olofsson, Marcus

Manuscripta mathematica, 2014, Vol.145(3-4), pp.407-432 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

On polygonal measures with vanishing harmonic moments

Pasechnik, Dmitrii V. ; Shapiro, Boris

Journal d'Analyse Mathematique, 2014, Vol.123, pp.281-301 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

p-Harmonic Functions in the Heisenberg Group: Boundary Behaviour in Domains Well-approximated by Non-characteristic Hyperplanes

Nyström, Kaj

Mathematische Annalen, 2013, Vol.357(1), pp.307-353 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (218)

Refinar Meus Resultados

Tipo de Recurso 

  1. Artigos  (221)
  2. Anais de Congresso  (1)
  3. Mais opções open sub menu

Data de Publicação 

De até
  1. Antes de1994  (8)
  2. 1994Até1999  (14)
  3. 2000Até2005  (22)
  4. 2006Até2011  (65)
  5. Após 2011  (110)
  6. Mais opções open sub menu

Idioma 

  1. Sueco  (5)
  2. Russo  (1)
  3. Espanhol  (1)
  4. Japonês  (1)
  5. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.